Change search
ReferencesLink to record
Permanent link

Direct link
The N-membranes problem
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2009 (English)In: Bulletin of the Iranian Mathematical Society, ISSN 1735-8515, Vol. 35, no 1, 31-40 p.Article in journal (Refereed) Published
Abstract [en]

Here, we study the N-membranes problem for the Laplacian. We prove the optimal growth of the consecutive differences u(i) - u(i+1) and that the free boundaries partial derivative{u(i) > u(i+1)} have zero Lebesgue measure, under some assumptions on the functions f(i) that appear in the right hand side.

Place, publisher, year, edition, pages
2009. Vol. 35, no 1, 31-40 p.
Keyword [en]
Free boundaries, N-memebranes, laplacian
National Category
URN: urn:nbn:se:kth:diva-101651ISI: 000267844200002ScopusID: 2-s2.0-67649766748OAI: diva2:549250

QC 20120904

Available from: 2012-09-04 Created: 2012-08-30 Last updated: 2012-09-04Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Lindgren, Eric
By organisation
Mathematics (Dept.)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link